Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 10, Pages 597-603
http://dx.doi.org/10.1155/S0161171201005592

Nonautonomous differential equations of alternately retarded and advanced type

Department of Mathematics, Shanxi University, Shanxi, Taiyuan 030006, China

Received 9 June 1999; Revised 1 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain a solution formula of the differential equation x˙(t)+a(t)x(t)+b(t)x(g(t))=f(t). At the same time, we study its oscillation and asymptotic stability properties.